Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The cohomology groups of a fibre space with fibre a space of type $ \mathcal{K}(\pi, n)$


Author: W. H. Cockcroft
Journal: Proc. Amer. Math. Soc. 7 (1956), 1120-1126
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082672-0
MathSciNet review: 0082672
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082672-0
Article copyright: © Copyright 1956 American Mathematical Society